Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 17, Pages 2711-2718

Iterative approximation of fixed point for Φ-hemicontractive mapping without Lipschitz assumption

Department of Mathematics, Shijiazhuang Railway College, Shijiazhuang 050043, China

Received 30 December 2004; Revised 7 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Guiwen Lv, Arif Rafiq, and Zhiqun Xue, “Implicit iteration scheme for two phi-hemicontractive operators in arbitrary Banach spaces,” Journal of Inequalities and Applications, vol. 2013, 2013. View at Publisher · View at Google Scholar
  • Nawab Hussain, D. R. Sahu, and Arif Rafiq, “Iteration scheme for common fixed points of hemicontractive and nonexpansive operators in Banach spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Shin Min Kang, Arif Rafiq, and Dong Min Lee, “On the convergence of mann iteration scheme for the finite family of φ-hemicontractive mappings,” International Journal of Mathematical Analysis, vol. 7, no. 33-36, pp. 1715–1722, 2013. View at Publisher · View at Google Scholar